# SDR SWAA2022030737072

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB PANEL 343AT FWD TRACK HAS A CRACK / REMOVED AND REPLACED RT HORIZONTAL STAB PANEL 343 AT FWD TRACK ASSY IAW SRM 51-40-02-0G-0 PÏ¿½AR 9
